# SDR HEEA082423

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,325 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: 23356
- Part serial: 1935
- Condition: Intermittent
- Location: Fuel Low
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL LOW PRESSURE SWITCH INTERMITTENT, LIGHT WOULD NOT COME ON.
